Abstract

Acute hepatic failure developed after 8-methoxypsoralen and ultraviolet irradiation for psoriasis in a patient with prior methotrexate-induced cirrhosis. Review of the literature and the temporal relationship between 8-methoxypsoralen and hepatic injury in our patient suggests it may be a direct hepatotoxin. In our report, submassive necrosis superimposed on cirrhosis appears to have produced hepatic failure.

Original languageEnglish (US)
Pages (from-to)311-313
Number of pages3
JournalJournal of Clinical Gastroenterology
Volume17
Issue number4
DOIs
StatePublished - Dec 1993

Keywords

  • Fulminant hepatic failure
  • Methotrexate
  • PUVA therapy
  • Psoriasis

ASJC Scopus subject areas

  • Gastroenterology

Fingerprint Dive into the research topics of 'Fulminant Hepatic Failure After Methotrexate and PUVA Therapy for Psoriasis'. Together they form a unique fingerprint.

  • Cite this